Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
61 Publications
2017 | Published | Journal Article | IST-REx-ID: 712 |

Fischer, Julian L. “Weak–Strong Uniqueness of Solutions to Entropy Dissipating Reaction–Diffusion Equations.” Nonlinear Analysis: Theory, Methods and Applications, vol. 159, Elsevier, 2017, pp. 181–207, doi:10.1016/j.na.2017.03.001.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)